# SDR CHQA200900199

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 22,133 hours, 182,298 cycles
- Engine: Allsn AE3007A
- Engine time: 17,835 hours, 14,691 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 23092900401
- Part serial: 1181
- Condition: Faulty
- Location: Nlg
- Part time: 22,142 hours, 18,303 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3075, LGA TO RIC.  ON TAKEOFF THE CREW REPORTED THAT THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE NOSE GEAR INDICATION SHOWED YELLOW CROSS HATCHES AND A LANDING GEAR LEVER DISAGREE MESSAGE WAS PRESENT ON EICAS.  THE HANDLE WAS CYCLED WITH THE SAME RESULT.  THE AIRCRAFT RETURNED TO FILED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT AND FOUND THAT THE NLG DOORS WOULD NOT CLOSE WITH THE GEAR UP AND LOCKED.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR VALVE, RELAYS K0642, K0024, K0425, AND K0453 AS WELL AS THE NOSE LANDING GEAR UPLOCK PROX SWITCHES AND LGEU WITH NO FIX.  THE NOSE LANDING GEAR UPLOCK BOX WAS THEN FOUND TO BE AT FAULT AND WAS REPLACED.
